# SDR AALA201704259008

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 1,704 hours, 665 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 140835116
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT OVEN IN FIRST CLASS IS RUNNING HOTTER THAN NORMAL AND PLASTIC SMELL COMES FROM IT. REPLACED FORWARD GALLEY OVEN IAW AMM 25-35-19.
